Couldn't find what you looking for?

TRY OUR SEARCH!

Hello Sir I hope u can help or give me some advise.. i had unprotected sex with my gf cuz my condom is broken... but she take plan b (Emergency contraception) in 2 hours ... after 7 to 8 day she tell me that she having spotting for dark brown / black a very few drops. ... she also tell me her period date is 20-oct-2016.. and she scared to death .. that maybe she is pregnant..pls sir help us Thank you

Loading...

Hey. If she took it 2 hours after this little "accident" then you should not be scared of the situation that she might be pregnant on emergency contraceptive.

 

About that spotting, there are some chances that she might have her period - I don't know is it time for her period, but for sure she can get it earlier or she can have it later than usual.

So, I believe that her period is about to come, so I think that you don't need to be scared.

But also, next time be careful because you should know that those emergency pills can cause some unwanted side - effects. 

 

Reply

Loading...

Was she pregnant?
Reply

Loading...